منتدى الصيدلي

منتدى الصييدلي
 
الرئيسيةالبوابةس .و .جالتسجيلدخول

شاطر | 
 

 Antibiotic Gets Stronger Liver Warning

استعرض الموضوع السابق استعرض الموضوع التالي اذهب الى الأسفل 
كاتب الموضوعرسالة
ام على
مشرف
مشرف
avatar

عدد الرسائل : 192
sms : <!--- MySMS By AlBa7ar Semauae.com --><form method="POST" action="--WEBBOT-SELF--"> <!--webbot bot="SaveResults" u-file="fpweb:///_private/form_results.csv" s-format="TEXT/CSV" s-label-fields="TRUE" --><fieldset style="padding: 2; width:208; height:104"> <legend><b>My SMS</b></legend> <marquee onmouseover="this.stop()" onmouseout="this.start()" direction="up" scrolldelay="2" scrollamount="1" style="text-align: center; font-family: Tahoma; " height="78">$post[field5]</marquee></fieldset></form><!--- MySMS By AlBa7ar Semauae.com -->
تاريخ التسجيل : 22/03/2008

مُساهمةموضوع: Antibiotic Gets Stronger Liver Warning   الأربعاء مارس 26, 2008 10:35 pm

June 29, 2006 -- The FDA today ordered stronger warnings of potentially deadly liver failurewith the antibiotic Ketek (telithromycin
Ketek is approved to treat acute bacterial sinusitis, mild to moderate pneumonia, and acute worsening of chronic bronchitis.
The stronger warning is based on the FDA's review of Ketek's postmarketing adverse event reports. Those records show 12 cases of acute liver failure -- four of which were fatal; a fifth required a liver transplant. There were also an additional 23 cases of acute liver injury.
In some cases, those liver problems started "even after a few doses of the Ketek and progressed rapidly," Gerald DalPan, MD, told reporters in a teleconference. DalPan works in the FDA's Office of Epidemiology and Surveillance Center for Drug Evaluation and Research.
Ketek's new label will advise doctors and patients to watch carefully for signs and symptoms of liver injury while taking Ketek and "to discontinue the drug promptly if any signs or symptoms of liver injury are to develop," the FDA's John Jenkins, MD, told reporters in the teleconference. Jenkins directs the Office of New Drugs at the FDA's Center for Drug Evaluation and Research.
DalPan says the rate of reported liver events was 23 out of 10 million prescriptions. That's an estimate based on reported cases and dispensed prescriptions, not an incidence rate, because there may be unreported cases, DalPan says.
Additional Warning

Ketek's new label will also note that there have been reports of fatal worsening of the neuromuscular condition, myasthenia gravis. The FDA knows of three reported deaths in myasthenia gravis patients taking Ketek, according to DalPan.
DalPan says the myasthenia gravis patients who died while taking Ketek were in their 70s and 80s and were taking Ketek for respiratory infection. The myasthenia gravis deaths are "completely separate" from the liver problems reported with Ketek, DalPan says.
When the FDA approved Ketek in April 2004, the drug's labeling included precautions about liver injury and possible worsening of myasthenia gravis, as with other drugs in its class.
"The statement about liver disease on the label has been upgraded from a precaution to a warning and the label has generally been strengthened to include a description of the sometimes rapid onset … and the severity of the liver injury," DalPan says.
The drug's previous warning about myasthenia gravis did not mention death risk because no fatal cases were known at that time.
Ketek is made by Sanofi Aventis. Sanofi Aventis is a WebMD sponsor.
SOURCES: News release, FDA. Gerald DalPan, Office of Epidemiology and Surveillance Center for Drug Evaluation and Research, FDA. John Jenkins, director, Office of New Drugs, Center for Drug Evaluation and Research.
الرجوع الى أعلى الصفحة اذهب الى الأسفل
معاينة صفحة البيانات الشخصي للعضو
ام على
مشرف
مشرف
avatar

عدد الرسائل : 192
sms : <!--- MySMS By AlBa7ar Semauae.com --><form method="POST" action="--WEBBOT-SELF--"> <!--webbot bot="SaveResults" u-file="fpweb:///_private/form_results.csv" s-format="TEXT/CSV" s-label-fields="TRUE" --><fieldset style="padding: 2; width:208; height:104"> <legend><b>My SMS</b></legend> <marquee onmouseover="this.stop()" onmouseout="this.start()" direction="up" scrolldelay="2" scrollamount="1" style="text-align: center; font-family: Tahoma; " height="78">$post[field5]</marquee></fieldset></form><!--- MySMS By AlBa7ar Semauae.com -->
تاريخ التسجيل : 22/03/2008

مُساهمةموضوع: رد: Antibiotic Gets Stronger Liver Warning   الأربعاء مارس 26, 2008 10:35 pm

Posted 02/12/2007] FDA and Sanofi-Aventis notified healthcare professionals of revisions to the prescribing information, including a BOXED WARNING and a new Patient Medication Guide, for the antibiotic Ketek. Two of the three previously approved indications, acute bacterial sinusitis and acute bacterial exacerbations of chronic bronchitis, were removed from the prescribing information because the balance of benefits and risks no longer support approval of the drug for these indications. Ketek will remain on the market for the treatment of community acquired pneumonia of mild to moderate severity. In addition, warnings were strengthened for hepatotoxicity (liver injury), loss of consciousness, and visual disturbances. The BOXED WARNING states that Ketek is contraindicated in patients with myasthenia gravis. The Patient Medication Guide, which must be distributed to all patients, informs them about the risks of the drug and how to use it safely.
الرجوع الى أعلى الصفحة اذهب الى الأسفل
معاينة صفحة البيانات الشخصي للعضو
 
Antibiotic Gets Stronger Liver Warning
استعرض الموضوع السابق استعرض الموضوع التالي الرجوع الى أعلى الصفحة 
صفحة 1 من اصل 1
 مواضيع مماثلة
-
» livres physiques

صلاحيات هذا المنتدى:لاتستطيع الرد على المواضيع في هذا المنتدى
منتدى الصيدلي :: منتدى الصيدلي :: عالم الأخبار الطبية-
انتقل الى: